MAUDE Adverse Event Report: SPINE WAVE, INC. TRUE POSITION SPACER; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. TRUE POSITION SPACER; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 1208-01-3011
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported condition was confirmed via radiographic image.The removed implant was returned.Visual inspection identified marks consistent with the reported use and removal but no abnormalities.Review of production records did not identify any related issues.Based on the evaluation findings, we could not determine the exact cause of the difficulty reported.
 
Event or Problem Description
At approximately three months post-operatively, the surgeon performed a surgical procedure to remove an implant that had migrated.

Brand Name
TRUE POSITION SPACER
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key12706174
Report Number3004638600-2021-00008
Device Sequence Number19179616
Product Code MAX
UDI-Device Identifier10840642107586
UDI-Public10840642107586
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100743
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1208-01-3011
Device Catalogue Number11-6113
Device Lot Number881V02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;